# SDR UPS02439161

- Difficulty date: August 16, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C COCKPIT BS 340 - 360 CTR INTERCOSTAL WEB ATT ANGLE CRACKED.  ATT ANGLE REPLACED AS PER SRM 51-10-01 PAGE 8.
